Alert archive / Tennessee / Flash Flood Warnings in 2011
Flash Flood Warning 131, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 28, 2011, 8:29 AM CDT for Shelby County, Tennessee. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2011, 8:29 AM CDT (13:29 UTC)
- Expired
- Jun 28, 2011, 10:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Shelby County, TN
The radar
The Memphis radar (KNQA), 26 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 1.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2921 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
837
WGUS54 KMEG 281329
FFWMEG
TNC157-281530-
/O.NEW.KMEG.FF.W.0131.110628T1329Z-110628T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
829 AM CDT TUE JUN 28 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DOWNTOWN MEMPHIS
* UNTIL 1030 AM CDT
* AT 827 AM CDT...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAINFALL
HAS OCCURRED OVER THE HALF HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL INCH OF RAIN.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MEMPHIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
.WHEN FLOODED...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3520 9005 3520 8990 3508 8993 3506 8999
3507 9007
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 6:39 AM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 28, 6:39 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 639 AM CDT TUE JUN 28 2011 .UPDATE...AVIATION DISCUSSION. .PREV DISCUSSION... /ISSUED 210 AM CDT TUE JUN 28 2011/ A COLD FRONT WILL MOVE THROUGH THE MIDSOUTH TODAY AND BRING THE BEST CHANCE FOR RAIN FOR THE UPCOMING WEEK. CURRENTLY...A LINE OF SHOWERS AND THUNDERSTORMS STRETCHES FROM MIDDLE KENTUCKY INTO EXTREME SOUTHEAST MISSOURI. SOME ADDITIONAL SHOWERS HAVE POPPED UP OVER PORTIONS OF NORTHWEST TENNESSEE. MODELS INDICATE THAT ADDITIONAL ACTIVITY WILL BLOSSOM FURTHER WEST ALONG THE FRONT BY 12Z. THUS NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL SHOULD SEE SOME DEVELOPMENT OCCUR OVER THE NEXT 1 TO 3 HOURS. FRONT WILL CONTINUE SINKING SOUTH AND BY 12Z EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO BE OCCURRING ALONG AND AHEAD OF THE FRONT AS THE FRONT INTERACTS WITH DAYTIME HEATING. SOME STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HIGHS WILL LIKELY BE COOLER TODAY WITH A LOT OF LOCATIONS POSSIBLY SEEING HIGHS IN THE MID TO UPPER 80S THANKS TO CLOUDS AND RAIN. WARMEST TEMPERATURES WILL OCCUR IN NORTH MISSISSIPPI WHERE THEY WILL HAVE A LITTLE LONGER TO WARM UP BEFORE THE FRONT MOVES INTO THE REGION. HIGHS IN NORTH MISSISSIPPI WILL LIKELY BE IN THE MID 90S. SOME SHOWER AND THUNDERSTORM ACTIVITY MAY OCCUR INTO THE EVENING ACROSS NORTH MISSISSIPPI BUT SHOULD DIE DOWN IN COVERAGE BY MIDNIGHT. WEDNESDAY THROUGH THE END OF THE FORECAST...UPPER RIDGE WILL GRADUALLY BUILD FROM THE SOUTHERN PLAINS INTO THE MID-MISSISSIPPI VALLEY. THE RIDGE WILL INTENSIFY BY THE END OF THE WEEK AND BY THE WEEKEND...THE CENTER OF THE RIDGE WILL GRADUALLY START SINKING SOUTH INTO THE MIDSOUTH. THE RIDGE WILL ALLOW FOR DRY CONDITIONS THROUGH THE PERIOD. HIGHS WILL GRADUALLY WARM EACH DAY AND BY THE END OF THE WEEK INTO THE BEGINNING OF THE WEEKEND...READINGS WILL BE IN THE UPPER 90S AND POSSIBLY APPROACHING THE CENTURY MARK. LOWS WILL BE IN THE UPPER 70S TO AROUND 80 DEGREES. NORTHEAST WINDS WILL ALLOW DEWPOINTS TO MIX DOWN INTO THE LOWER TO MID 60S THROUGH AT LEAST THURSDAY. HOWEVER BY FRIDAY THROUGH THE WEEKEND...MOISTURE WILL RETURN AS SFC WINDS TURN AROUND TO THE SOUTH. THIS WILL ALLOW DEWPOINTS TO REACH INTO THE LOWER 70S THUS HEAT ADVISORIES MAY BECOME NECESSARY BY THE END OF THE WEEK INTO THE WEEKEND. BY MONDAY...THE GFS IS INDICATING THE RIDGE MAY WEAKEN SOME WHICH MAY ALLOW FOR SOME DIURNAL SHOWERS AND THUNDERSTORMS TO DEVELOP. WILL KEEP A 20 POP OTHERWISE WILL CONTINUE WITH A DRY FORECAST FROM WEDNESDAY THROUGH SUNDAY. KRM .AVIATION... 12Z TAF CYCLE A THUNDERSTORM COMPLEX IS MOVING TO THE EAST SOUTHEAST AT AROUND 40 KTS AND SHOULD IMPACT JBR OVER THE NEXT HOUR AND APPROACH MEM BY 14-15Z. BRIEF IFR OR LOWER VISIBILITY DUE TO HEAVY RAIN WIND GUSTS IN EXCESS OT 40K KNOTS...MOST LIKELY FROM THE NORTHWEST AND FREQUENT LIGHTNING CAN BE EXPECTED. IN ADDITION...AS TEMPERATURES WARM SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AREA WIDE. ALL TAF SITES WILL LIKELY BE IMPACTED BY THUNDERSTORMS TODAY RESULTING IN SIMILAR CONDITIONS DESCRIBED ABOVE. TAFS WILL LIKELY NEED FREQUENT UPDATES BASED ON RADAR TRENDS. CONVECTION WILL DIMINISH IN COVERAGE AND INTENSITY AFTER SUNSET. PATCHY FOG MAY DEVELOP OVERNIGHT...ESPECIALLY WHERE THUNDERSTORMS RESULT IN INCREASED GROUND MOISTURE. && .PRELIMINARY POINT TEMPS/POPS... MEM 91 73 92 71 / 60 10 10 0 MKL 87 66 90 61 / 60 10 10 0 JBR 89 69 93 68 / 60 10 0 0 TUP 94 70 91 64 / 60 20 10 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 28, 3:19 AM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 319 AM CDT TUE JUN 28 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-291200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 319 AM CDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MIDSOUTH TODAY AS A COLD FRONT MOVES INTO THE REGION. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT. SOME STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDEX VALUES MAY APPROACH HEAT ADVISORY CRITERIA BY LATER THIS WEEK INTO THIS WEEKEND AS INCREASING HUMIDITY VALUES COMBINE WITH VERY HOT TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS THE ENTIRE MIDSOUTH. KRM
In the hours before
Special weather statement, Jun 28, 6:36 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 636 AM CDT TUE JUN 28 2011 TNZ053-091-092-281200- CHESTER TN-HARDIN TN-MCNAIRY TN- 636 AM CDT TUE JUN 28 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 700 AM CDT FOR... EAST CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE... WESTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 7 MILES WEST OF MORRIS CHAPEL AT 636 AM CDT...MOVING SOUTHEAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CHESTER...HARDIN AND MCNAIRY COUNTIES...INCLUDING LOCATIONS NEAR SAVANNAH...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3531 8813 3510 8828 3528 8861 3543 8849 TIME...MOT...LOC 1136Z 302DEG 22KT 3531 8846
Local storm report, Jun 28, 7:35 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
735 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM TSTM WND DMG IMBODEN 36.20N 91.18W
06/28/2011 LAWRENCE AR LAW ENFORCEMENT
SEVERAL TREES DOWN AND POWER LINES DOWN.
0645 AM HAIL POCAHONTAS 36.26N 90.97W
06/28/2011 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
QUARTER SIZED HAIL IN POCAHONTAS
0645 AM TSTM WND DMG POCAHONTAS 36.26N 90.97W
06/28/2011 RANDOLPH AR TRAINED SPOTTER
SEVERAL TREES DOWN AND A 6 FOOT FENCE BLOWN OVER.
0656 AM TSTM WND DMG 1 N IMBODEN 36.22N 91.18W
06/28/2011 RANDOLPH AR LAW ENFORCEMENT
TREES FALLEN OVER HWY 63 NORTH OF IMBODEN.
0715 AM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
06/28/2011 M69.00 MPH LAWRENCE AR ASOS
WIND GUST MEASURED AT ASOS SITE IN WALNUT RIDGE
&&
MRMLocal storm report, Jun 28, 7:55 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
755 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM TSTM WND DMG IMBODEN 36.20N 91.18W
06/28/2011 LAWRENCE AR LAW ENFORCEMENT
SEVERAL TREES DOWN AND POWER LINES DOWN. LARGE TREE FELL
ON HOME.
0645 AM HAIL POCAHONTAS 36.26N 90.97W
06/28/2011 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
QUARTER SIZED HAIL IN POCAHONTAS
0645 AM TSTM WND DMG POCAHONTAS 36.26N 90.97W
06/28/2011 RANDOLPH AR TRAINED SPOTTER
SEVERAL TREES DOWN AND A 6 FOOT FENCE BLOWN OVER.
0645 AM TSTM WND DMG BLACK ROCK 36.11N 91.11W
06/28/2011 LAWRENCE AR CO-OP OBSERVER
TREE DOWN ON OBSERVERS HOUSE ON 8TH STREET AND MAIN
STREET. TREES DOWN AROUND NEIGHBORHOOD.
0656 AM TSTM WND DMG 1 N IMBODEN 36.22N 91.18W
06/28/2011 RANDOLPH AR LAW ENFORCEMENT
TREES FALLEN OVER HWY 63 NORTH OF IMBODEN.
0715 AM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
06/28/2011 M69.00 MPH LAWRENCE AR ASOS
WIND GUST MEASURED AT ASOS SITE IN WALNUT RIDGE
0730 AM TSTM WND DMG JONESBORO 35.82N 90.69W
06/28/2011 CRAIGHEAD AR BROADCAST MEDIA
POWER LINES DOWN ON HIGHLAND STREET
0730 AM TSTM WND DMG JONESBORO 35.82N 90.69W
06/28/2011 CRAIGHEAD AR BROADCAST MEDIA
TREES DOWN ON COUNTY ROAD 318
&&
MRMSpecial weather statement, Jun 28, 8:13 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
813 AM CDT TUE JUN 28 2011
ARZ049-058-MSZ007-008-010>012-281345-
PHILLIPS AR-LEE AR-TUNICA MS-TATE MS-PANOLA MS-COAHOMA MS-QUITMAN MS-
813 AM CDT TUE JUN 28 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 845 AM CDT FOR...
SOUTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
PHILLIPS COUNTY IN EASTERN ARKANSAS...
NORTHERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
NORTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
NORTH CENTRAL QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
WESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 26 MILES NORTH OF PHILLIPP TO 32 MILES WEST OF AUBREY AT
813 AM CDT...MOVING SOUTHEAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN COAHOMA...LEE...PANOLA...PHILLIPS...QUITMAN...TATE AND
TUNICA COUNTIES...INCLUDING LOCATIONS NEAR ELAINE...HELENA...
MARIANNA...MARVELL...ST FRANCIS NATIONAL PARK AND WEST HELENA...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES BEAVERDAM LAKE...FLOWER LAKE...HORSESHOE LAKE...MOON
LAKE...OLD TOWN LAKE AND TUNICA LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3478 9070 3487 9061 3476 9020 3473 9020
3476 9017 3471 8999 3427 9036 3427 9107
3434 9105 3435 9100 3447 9100 3448 9105
3473 9106 3473 9110 3477 9111 3477 9110
TIME...MOT...LOC 1313Z 330DEG 29KT 3508 9021 3469 9065
3468 9143Local storm report, Jun 28, 8:20 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
820 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM TSTM WND DMG SENATH 36.13N 90.16W
06/28/2011 DUNKLIN MO PUBLIC
PUBLIC OBSERVER REPORTS THUNDERSTORM WINDS TO AT LEAST 60
MPH WITH SEVERAL LARGE BRANCHES KNOCKED DOWN. ADDITIONAL
STRONG WINDS CONTINUE BEHIND THE THUNDERSTORM LINE.
&&
JLHLocal storm report, Jun 28, 8:22 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
822 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM TSTM WND DMG OSCEOLA 35.70N 89.99W
06/28/2011 MISSISSIPPI AR TRAINED SPOTTER
WIDESPREAD WIND DAMAGE ACROSS THE CITY OF OSCEOLA WITH
NUMEROUS TREES...POWER POLES...POWER LINES...LARGE STREET
LIGHTS DOWN AND POWER OUTAGES OVER HALF THE CITY.
&&
JLHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 6:36 AM CDT | Special Weather Statement | MEG | Hardin | 24 min |
| Jun 28, 7:44 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Lauderdale, Obion, Tipton | 46 min |
| Jun 28, 7:48 AM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 42 min |
| Jun 28, 8:27 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lake, Lauderdale and 4 more | 48 min |
| Jun 28, 8:30 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 45 min |
| Jun 28, 8:57 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison | 48 min |
| Jun 28, 9:11 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Dyer, Gibson, Haywood and 5 more | 49 min |
| Jun 28, 9:34 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Hardin, McNairy | 41 min |
| Jun 28, 9:42 AM CDT | Flash Flood Warning | MEG | Decatur | 3 hr |
| Jun 28, 9:56 AM CDT | Flash Flood Warning | MEG | Hardin | 3 hr |
| Jun 28, 10:00 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Gibson, Hardin, Henderson and 5 more | 45 min |
| Jun 28, 10:02 AM CDT | Flash Flood Warning | MEG | Carroll, Crockett, Gibson, Madison | 2 hr |
| Jun 28, 10:10 AM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 50 min |
| Jun 28, 10:45 AM CDT | Special Weather Statement | MEG | Decatur, Henry, Weakley | 30 min |
| Jun 28, 10:59 AM CDT | Special Weather Statement | MEG | Hardin | 46 min |
Nearby
Flash Flood Warnings in Tennessee, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.